Advanced Search
MyIDEAS: Login to save this article or follow this journal

The Haar Wavelet Transfer Function Model and Its Applications

Contents:

Author Info

  • Joanna Bruzda

    (Nicolaus Copernicus University in Toruñ)

Abstract

In the paper the Haar wavelet transfer function models are suggested as a way to parsimoniously parametrise the impulse responses and construct models with parameters providing an insight into the frequency content of the relationships under scrutiny. Besides, the models enable to verify hypotheses concerning changes of the regression parameters across dyadic scales (octave frequency bands). In the paper some theoretical properties of the models are investigated and an empirical illustration is provided. In the empirical study returns on WIG are modelled with the help of returns on S&P 500. Interestingly, besides the insight into the frequency content of the relationship, the empirical wavelet transfer function models also provided good forecasts.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.dem.umk.pl/dem/archiwa/v11/10_Bruzda_J.pdf
Download Restriction: no

Bibliographic Info

Article provided by Uniwersytet Mikolaja Kopernika in its journal Dynamic Econometric Models.

Volume (Year): 11 (2011)
Issue (Month): ()
Pages: 141-154

as in new window
Handle: RePEc:cpn:umkdem:v:11:y:2011:p:141-154

Contact details of provider:
Web page: http://www.wydawnictwoumk.pl

Related research

Keywords: wavelet transfer function model; Haar wavelet; maximal overlap discrete wavelet transform.;

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Richard A. Ashley. & Randall J. Verbrugge, 2006. "Frequency Dependence in Regression Model Coefficients: An Alternative Approach for Modeling Nonlinear Dynamic Relationships in Time Series," Working Papers e06-7, Virginia Polytechnic Institute and State University, Department of Economics.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:cpn:umkdem:v:11:y:2011:p:141-154. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Miroslawa Buczynska).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.